# SDR DALA12009083134

- Difficulty date: September 28, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 29,242 hours, 15,281 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT SEAT ROW 18ABC.  REPOSITIONED WIRE HARNESS CONNECTOR.  RESET POWER ON.  PERFORMED EMERGENCY LIGHT TEST.  TESTED OK. OK FOR SERVICE.
